# SDR DALA2024021502260

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 51,744 hours, 24,717 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 A.A. AD 5311-01218-01B, EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1640, S-14R. CORRECTIVE ACTION: SUMMARY OF NRC 00049 ADDITIONAL INSPECTIONS ON EXISTING REPAIR AT STA 1640, S-14R WERE PERFORMED PER PRI NO.597390-14 REV.0 AND ER/A NO.597390-14AD, REVISION A, SECTION II. (0201967)
